MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 4PK CARTRGE; M3
Catalog Number 33517
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that they were unable to successfully attach the cryosolutions 4pk cartridge (33517) to the control mechanism without gas leaking out.The o-rings appeared to be properly in place.The event occurred before attempting a procedure on an animal patient.No adverse event was reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The cryosolutions 4pk cartridge (33517) was not returned for evaluation after three good faith effort (gfes) attempts were made.Lot number information has been provided; device history records (dhr) was reviewed, and no abnormalities related to the reported issue were identified.Additional investigation by the product legal manufacturer found that this lot of cartridges was affected by a valve that may open prematurely.The reported complaint is confirmed.The legal manufacturer has provided a safety advisory and instructions for use (ifu) updates which have been distributed by integra to affected customers/distributors as part of a voluntary correction.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, d9, h2, h11 corrected field: h9.

Brand Name
CRYOSOLUTIONS 4PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
105 morgan lane
plainsboro, NJ 08536
6099362319
MDR Report Key22013357
Report Number3014334038-2025-00063
Device Sequence Number7884093
Product Code GEH
UDI-Device Identifier10381780171966
UDI-Public10381780171966
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33517
Device Lot NumberD0122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer05/27/2025
04/27/2026
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/11/2025
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
96067
Patient Sequence Number1
Patient SexUnknown